Discontinue Paxil CR
If you’re thinking of discontinuing Paxil CR, here’s a few points you need to keep in mind:
Paxil CR – along with Paxil ‘immediate release’ – are not only perhaps themost potent of the SSRI’s; they also have the worse withdrawal symptoms.
Paxil CR screws with your brain chemicals. Something will happen when you take it. Sometimes it helps for a while, and sometimes it doesn’t.
Your body – and your brain – need time to readjust when you stop taking it. That’s why it’s so important when discontinuing Paxil CR that you do it slowly, and under a doctor’s supervision.
If you don’t do it slowly, you can not only make the withdrawal symptoms much worse, but they can also last much longer. I’m talking up to a year or more.
Sounds unbelievable, doesn’t it? I used to think so too.
Of course, some people have little or no withdrawal pains at all. So you never know.
Paxil CR has a short half-life; generally about 15 to 20 hours. But the effects on your brain chemicals can last for days, weeks, even months. That’s why it’s so important to taper slowly.
Some extremely sensitive patients have even switched to Prozac to help them with the Paxil CR withdrawal symptoms. (Prozac has a much longer half-life.)
In addition to reading about how to discontinue Paxil CR, it’s also important to understand the underlying causes that would lead someone to such a painful place.
I almost feel guilty because my life has become so enjoyable and so easy. Especially since I remember how miserable I used to be.
Basically it comes down to making one slight shift in what you do everyday, and you can watch in amazement as your life slowly begins to start working out in almost every way.
It’s such an important change that I’ve written a complete e-book about it. And I’d like to give you a copy for free. All you have to do is write your first name and primary email address into the space below, and you’ll be receiving a link to download the e-book right away.